# SDR 110507N542CS1

- Difficulty date: November 5, 2007
- Submitted: November 9, 2007
- Operation: Air carrier
- Aircraft: N542CS
- Make and model: Cessna 560XL
- Aircraft serial: 5605523
- Aircraft time: 3,014 hours, 2,089 cycles
- Engine: Pwa PW545A
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Boot
- Condition: Leaking
- Location: Tail
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

TAIL DEICE INOP IN ICING CONDITIONS. CREW REQUESTED EMERGENCY DECENT TO GET OUT OF ICING CONDITIONS. AT LOWER ALTITUDE SYSTEM STARTED WORKING PROPERLY, SYSTEM WAS CHECKED AGAIN ON THE GROUND SATISFACTORILY. AS A RESULT OF THE WAY THE SYSTEM WAS OPERATING, THE CREW DID NOT WRITE UP ANY DISCREPANCIES. MAINTENANCE PERSONNEL FOUND SEVERAL PIN HOLES IN TAIL BOOTS AND PATCHED AS REQUIRED.
